# SDR CA111121008

- Difficulty date: November 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 13,257 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: PC173
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE FLIGHT, IT WAS NOTED DURING CRUISE. THE NR 1 STATIC INVERTER BECAME UNSERVICEABLE, THE FLIGHT AND LANDING CONTINUED WITHOUT COMPLICATIONS.  THE INVERTER WAS R & R, THE SYS WAS GROUND FUNCTION CHECKED SERVICEABLE.
